# SDR SWAA2022020250783

- Difficulty date: October 14, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 48,796 hours, 28,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD FWD CORNER PIECE CRACKED / REMOVED & REINSTALLED REPAIRED FWD. CARGO THRESHOLD FWD. CORNER PER 53-11-02. PRESSURIZATION LEAK CHECK TO BE PERFORMED ON POSTDOCK PRESSURE LEAKAGE TEST WORK CARD 721-000-00-01
